Abstract
This is an updated bibliography of publications by the mathematician and author Jacob Bronowski (1908-1974), based on an earlier bibliography that appeared in Leonardo 18(4) (1985): 282-297. This revised version contains references to several papers and articles left out of the Leonardo bibliography, as well as some corrections to minor errors in the original, but lists only published writings, and not audio or video recordings. It is subject to updating as further research warrants.
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 59,687
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
2 ( #1,386,062 of 2,432,285 )

Recent downloads (6 months)
1 ( #466,747 of 2,432,285 )

How can I increase my downloads?

Downloads

My notes